MAUDE Adverse Event Report: EXACTECH, INC. EXACTECH; OFF SHLDR GPS BLOCK R

EXACTECH, INC. EXACTECH; OFF SHLDR GPS BLOCK R
Catalog Number 531-01-04
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
It was reported the base of the patient¿s coracoid bone was fractured.Most likely from the screws used to attached the ¿g¿ tracker onto the coracoid.This was discovered prior to drilling the compression screws into the reverse baseplate.There was no surgical delay.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
H10: (h3) the intraoperative coracoid fracture reported was likely the result of positioning the coracoid fixation pins during surgery.The contributions of patient bone quality, pin positioning, or inadvertent contact to the pinned coracoid block during surgery cannot be confirmed as the devices were not returned for evaluation and no additional information or radiographs were provided.

Brand Name
EXACTECH
Common Device Name
OFF SHLDR GPS BLOCK R
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10837228
Report Number1038671-2020-00607
Device Sequence Number3526222
Product Code LXH
UDI-Device Identifier10885862527776
UDI-Public10885862527776
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number531-01-04
Device Lot NumberNOT REPORTED
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/23/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2020
Supplement Date Received by Manufacturer11/20/2020
Initial Report FDA Received Date11/13/2020
Supplement Report FDA Received Date12/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight77